BibTeX record journals/isci/Ghosh96

download as .bib file

@article{DBLP:journals/isci/Ghosh96,
  author    = {Shamik Ghosh},
  title     = {Matices over Semirings},
  journal   = {Inf. Sci.},
  volume    = {90},
  number    = {1-4},
  pages     = {221--230},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0020-0255(95)00283-9},
  doi       = {10.1016/0020-0255(95)00283-9},
  timestamp = {Mon, 29 Aug 2011 17:07:13 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/Ghosh96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}